# SDR ASAA2021010333814

- Difficulty date: January 3, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 45,922 hours, 13,742 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN ETOPS AIRSPACE, FIRST OFFICERS NAV DISPLAY WENT TO VTK AND SINGLE FMC OPERATION AND LNAV DISCONNECTED.  FMC RECOVERED AND BLANKED A SECOND TIME A MINUTE LATER, BUT ONCE AGAIN RECOVERED BEFORE THE QRH PROCEDURE WAS ACCOMPLISHED.  GROUNDED-YES.  PERFORMED B737-800 FIM TASK 34-61-00-810-836 RESET FMCS CMPTR 2 & 1.  OPERATIONS CHECK GOOD.
